About this Journal Submit a Manuscript Table of Contents
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 473932, 13 pages
http://dx.doi.org/10.1155/2012/473932
Research Article

Empirical Likelihood for Multidimensional Linear Model with Missing Responses

Department of Mathematics, Changji College, Changji, Xinjiang 831100, China

Received 20 June 2011; Accepted 4 January 2012

Academic Editor: Rongling Wu

Copyright © 2012 Liping Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. B. Owen, Empirical Likelihood, Chapman and Hall, New York, NY, USA, 2001.
  2. Q. Wang and J. N. K. Rao, “Empirical likelihood-based inference in linear models with missing data,” Scandinavian Journal of Statistics, vol. 29, no. 3, pp. 563–576, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Xue, “Empirical likelihood for linear models with missing responses,” Journal of Multivariate Analysis, vol. 100, no. 7, pp. 1353–1366, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. S. Qin, L. Li, and A. Z. Lei, “Empirical likelihood for linear regression models with missing responses,” Statistics & Probability Letters, vol. 79, no. 11, pp. 1391–1396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. M. Robins, A. Rotnitzky, and L. P. Zhao, “Estimation of regression coefficients when some regressors are not always observed,” Journal of the American Statistical Association, vol. 89, no. 427, pp. 846–866, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. F. Arnold, The Theory of Linear Models and Multivariate Analysis, John Wiley & Sons, New York, NY, USA, 1981. View at Zentralblatt MATH
  7. J. N. K. Rao and A. J. Scott, “The analysis of categorical data from complex sample surveys: chi-squared tests for goodness of fit and independence in two-way tables,” Journal of the American Statistical Association, vol. 76, no. 374, pp. 221–230, 1981. View at Publisher · View at Google Scholar
  8. H. White, “Maximum likelihood estimation of misspecified models,” Econometrica, vol. 50, no. 1, pp. 1–25, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Owen, “Empirical likelihood for linear models,” The Annals of Statistics, vol. 19, no. 4, pp. 1725–1747, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Qin and J. Lawless, “Empirical likelihood and general estimating equations,” The Annals of Statistics, vol. 22, no. 1, pp. 300–325, 1994. View at Publisher · View at Google Scholar